MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-26
Medical Device Problem Codes Off-Label Use (1494); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.It was reported that the procedure was performed to treat a pseudoaneurysm.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use, states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.The investigation determined the reported failure to advance, material deformation and the subsequent treatment appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient presented with acute coronary syndrome and with a mid-left anterior descending (lad) pseudoaneurysm, status post a recent percutaneous coronary intervention (pci) on the lad and diagonal performed on (b)(6) 2020.The pseudoaneurysm was at the same site the non-abbott rotablator had become stuck during the previous pci.Several additional coronary lesions and stenosed coronary grafts were observed and another pci was performed on (b)(6) 2020.A 3.5x26mm graftmaster (gm) stent delivery system was unable to advance to the mid lad pseudoaneurysm site due to anatomy.The device was removed without issue and raised stent struts were observed.The device was discarded.In replacement, a guideliner was placed and a 3.5x16mm graftmaster stent (1012581-16, 9032941) was deployed at nominal pressures without a device issue.A tiny leak was seen from the pseudoaneurysm site.Post-dilatation and balloon dilatation was performed on the pseudoaneurysm, sealing the pseudoaneurysm.Reportedly, the pseudoaneurysm was larger than the 3.5x26mm graftmaster stent and there was no stent leaking.Balloon dilatation had sealed the entire pseudoaneurysm.There was no device malfunction, no difficulty with deployment, no stent leaking, or complaint regarding the 3.5x16mm gm device.Per physician, the gm devices did not cause or contribute to complications nor adverse events.Additional coronary vessels and coronary grafts were treated without further issues reported.Reportedly, the patient is doing well.No additional information was provided regarding this issue.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11131956
Report Number2024168-2021-00199
Device Sequence Number4140246
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number1012581-26
Device Catalogue Number1012581-26
Device Lot Number9093041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight127